MathSciNet Relay Station
MathSciNet bibliographic data
MR1399617 33C80 (05A30 05E05 33D20 33D45)
Kaneko, Jyoichi $q$-Selberg integrals and Macdonald polynomials. Ann. Sci. École Norm. Sup. (4) 29 (1996), no. 5, 583–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement